# SDR UIEA2020111202385

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,990 hours, 16,848 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP 2 EICAS MESSAGE.  TRANSFERRED TO MDDR 137556, IAW MEL & 26-11-01, CAT C.  PERFORMED TEST OF LT FIRE LOOP, IAW AMM 26-11-00.  OPERATIONS TEST GOOD.  PERFORMED NR 2 FIRE LOOP TEST 26-11 FAULT TREE 804.  OPERATIONS CHECK GOOD.  THIS CLEARS MDDR 137556.
